# SDR CALA2020010600058

- Difficulty date: December 28, 2019
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N37018
- Make and model: Boeing 777224
- Aircraft serial: 31680
- Aircraft time: 88,686 hours, 8,571 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148W43154
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B777-53-3-7117 EMP- STA 2344.5-2370 RH INTERNAL SKIN STR 40R TO 43R SURFACE AREA FOUND CORROSION REFER TO NR LP:9131366 INTERIM REPAIR WAS ACCOMPLISHED ON HAECO NRC 9131366 IAW ECRA 53 31-02557. PER PART 1.2 OF THE ECRA, A DIP IS REQUIRED TO ACP INI TIAL INSP PRIOR TO 30,000 CYCLES, REPEAT INSP 16000 THEREAFTER. OK TO PLACE ON DIP PER ECRA 5331-02557, ACCOMPLISH INITIAL INSPECTIONS ON OR BEFORE THE AIRCRAFT REACHES 30,000 TOTAL FLIGHT CYCLES. PERFORM REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 16,000 FLIGHT CYCLES THEREAFTER. TOMC-APPROVAL FROM SC1ELBYC COMMENT TOMC APPROVED : QC REVIEWED TOMC APPROVED : QC REVIEWED RECORDS UPDATE INIT: 30,000 TAFC (INIT WILL ITO TO RIR -0968) RIR: 16,000 FC...BK/245861
